# SDR WC72015060800003

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Make and model: Emb EMB-135BJ
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Part number: M21F10012
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RE-INSTALLING THE LT AND RT HEAT EXCHANGERS THAT WERE REMOVED FOR CLEANING THE COUPLINGS WERE INSTALLED TO CONNECT THE DUCTWORK BETWEEN THE HEAT EXCHANGER AND THE ACFT.  DURING THE LEAK CHECK OF THE HEAT EXCHANGERS WITH BLEED AIR APPLIED IT WAS FOUND THAT 3 OUT OF 4 OF THE COUPLINGS WERE INFLATED BY THE BLEED AIR. THE COUPLINGS IN QUESTION ARE PN M21F1001-2 AND IS INTERCHANGEABLE WITH 815113-7, DATED 4Q09.  THE COUPLINGS WERE MANUFACTURED AND THEY HAVE THE FAA PMA STAMP ON THEM.  FAILURE OF THESE COUPLINGS IN FLIGHT COULD BE A SERIOUS PROBLEM AS THE ACFT WOULD LOSE ITS SOURCE OF AIR FOR PRESSURIZATION AND AIR CONDITIONING. 
AT THIS POINT IN TIME I WOULD SUGGEST THAT THESE COUPLINGS ONLY BE SOURCED FROM ACFT MFG PARTS.
